# SDR IXXA20220824127

- Difficulty date: August 20, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 121,040 hours, 23,217 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: SF15141T48710
- Condition: Damaged
- Part time: 121,040 hours, 23,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW SEAL WILL NOT STAY IN TRACK. REMOVED AND REPLACED R2 WINDOW BULB SEAL. LEAK CHECK GOOD.
